# SDR 9700982705

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802EA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Switch
- Condition: Failed
- Location: Nr 4 Le Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON FLAP RETRACTION, AMBER LEADING EDGE LIGHT WOULD NOT EXTINGUISH.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED THE NR 4 LEADING EDGE FLAP POSITION SWITCH.  LEADING EDGE INDICATING SYSTEM OPERATIONALLY CHECKED OK.
